It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: eyes and viagra

Re: eyes and viagra

[ Back to Messages ]

Message

Posted by Ray on June 08, 2000 at 23:48:24:

In Reply to: eyes and viagra posted by rob on June 08, 2000 at 10:13:04:


Unless the eye problems have anyting to do with
blood pressure you won't have any problem except
that you may get a blue tint to some colors like
green.
It will reduce your pressure so if you already have low blood pressure you should not take it.
Depending on your general health and if you are
taking any meds now you should see a doctor before
using viagra. Its a potent med.


Follow Ups




All times are GMT -7. The time now is 12:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!